کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
439238 690470 2008 10 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Embedding of meshes in Möbius cubes
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله
Embedding of meshes in Möbius cubes
چکیده انگلیسی

The hypercube is one of the most popular interconnection networks since it has simple structure and is easy to implement. Möbius cubes form a class of hypercube variants that give better performance with the same number of edges and vertices. In this paper, we consider embedding of meshes in Möbius cubes. The main results obtained in this paper are: (1) For n≥1, there exists a 2×2n−1 mesh that can be embedded in the n-dimensional Möbius cube with dilation 1 and expansion 1. (2) For n≥4, there exists a 4×2n−2 mesh that can be embedded in the n-dimensional Möbius cube with dilation 2 and expansion 1. (3) For n≥4, there are two disjoint 4×2n−3 meshes that can be embedded in the 0-type n-dimensional Möbius cube with dilation 1. (4) For n≥4, there are two disjoint 4×2n−3 meshes that can be embedded in the 1-type n-dimensional Möbius cube with dilation 2. Results of (1) and (3) are optimal in the sense that the dilations of the embeddings are 1.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Theoretical Computer Science - Volume 401, Issues 1–3, 23 July 2008, Pages 181-190